Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am taking Losartan-HCTZ 50-12.5 mg. Is it safe to

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 549 Questions
Question
I am taking Losartan-HCTZ 50-12.5 mg. Is it safe to take Massive Testo- a testosterone booster?
Posted Thu, 23 Nov 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Sameer Maheshwari 33 minutes later
Brief Answer:
Can cause fluctuations in bp

Detailed Answer:
Hi,
Welcome.
This is Dr Sameer cardiologist.
Testosterone booster can cause vasoconstriction, atherosclerosis and stimulation of Renin Angiotensin system.
In simple terms, it may cause fluctuation of blood pressure in already hypertensive person. So if you are taking the booster remember to monitor your BP and also check serum electrolytes (Sodium and Potassium).
Thanks & take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor